RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Trans. Amer. Math. Soc., 2016, том 368, выпуск 9, страницы 6663–6682 (Mi tams2)  

The homotopy types of moment-angle complexes for flag complexes

Jelena Grbića, Taras Panovbcd, Stephen Theriaulta, Jie Wue

a School of Mathematics, University of Southampton, Southampton SO17 1BJ, United Kingdom
b Department of Mathematics and Mechanics, Moscow State University, Leninskie Gory, 119991 Moscow, Russia
c Institute for Theoretical and Experimental Physics, Moscow, Russia
d Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia
e Department of Mathematics, National University of Singapore, Block S17 (SOC1), 06-02 10, Lower Kent Ridge Road, 119076 Singapore

Финансовая поддержка Номер гранта
Leverhulme Trust RPG-2012-560
Российский фонд фундаментальных исследований 14-01-00537
14-01-92612-KO
Министерство образования и науки Российской Федерации NSh-4833.2014.1
MD-111.2013.1
Фонд Дмитрия Зимина «Династия»
Ministry of Education, Singapore AcRF Tier 1 WBS No. R-146-000-190-112
National Natural Science Foundation of China 11329101
The first author’s research was supported by the Leverhulme Trust (Research Project Grant RPG-2012-560). The second author’s research was supported by the Russian Foundation for Basic Research (grants 14-01-00537 and 14-01-92612-KO), Council for Grants of the President of the Russian Federation (grants NSh-4833.2014.1 and MD-111.2013.1), and by Dmitri Zimin’s ‘Dynasty’ foundation. The fourth author’s research was supported in part by the Singapore Ministry of Education research grant (AcRF Tier 1 WBS No. R-146-000-190-112) and a grant (No. 11329101) of NSFC of China.


DOI: https://doi.org/10.1090/tran/6578


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 05.07.2013
Исправленный вариант: 07.07.2014
Принята в печать:27.09.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tams2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020